# SDR CA990927036

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20K
- Engine: Cont TSIO360MB
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 6306931060
- Condition: Failed
- Location: Engine Mount
- Part time: 1,024 hours
- Component: Cont
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THROUGH-BOLT P/N 630693-1060 BROKE THROUGH BEFORE REACHING SPECIFIED TORQUE.  UPON INSPECTION, IT WAS NOTED THAT A CRACK HAD DEVELOPED PREVIOUSLY AND ONLY ABOUT 50 PERCENT OF BOLT STILL HOLDING.  PART REMOVED FROM SERVICE.
